# SDR HEEA966574

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 6720 · Tail Rotor Control System
- Part: Connecting Link
- Part number: 206010793101
- Condition: Cracked
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR P/C LINK IS CRACKED ON BOTH ENDS WHERE BEARINGS PRESSED INTO LINK. REPLACED P/C LINK WITH SERVICEABLE PART.
